I had sore throat day before yesterday and I took a tablet from the chemist. Throat showed some improvement but my skin caught up with hives like allergy all over my head. It is very itchy and increases in size time after time. It ain't the first time the same things is been happening for almost more than a year now. I still have them on my head.
42 years experience
Ask Free Question
You are hypersensitive to the ingredients in the medicine you have taken from the chemist. Do not use over the counter medicines without prescription. Keep the name of this medicine in your records to inform the doctor you go for treatment so that he can keep this drug out of your prescription. The hives will lessen after some time provided you do not repeat the same medicine. Your doctor will prescribe you some antihistamine to treat this.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Hives treatment